# SDR 02FDEA00288

- Difficulty date: April 22, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SKIN AT UPPER FWD CORNER IS CHAFED.  REMOVED AND REPLACED SKIN PER EA 7-5310-63844.
